# SDR ASOA20120310035

- Difficulty date: March 10, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 31,191 hours, 23,445 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: W102291924WH
- Condition: Burned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT DURING DESCENT, STARTED TO GET WHAT SMELLED LIKE AN ELECTRICAL FIRE.  THE ACFT LANDED WITHOUT INCIDENT, WHERE MX INSPECTED THE ACFT AND REPAIRED WIRE W182-2906-24.  THE F/O'S AUDIO PANEL OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
